MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG SET 700; INFILTRALONG SET 700_CATHETER, CONDUCTION, ANESTHETIC

PAJUNK GMBH MEDIZINTECHNOLOGIE INFILTRALONG SET 700; INFILTRALONG SET 700_CATHETER, CONDUCTION, ANESTHETIC
Model Number BA110113
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rn# (b)(4), complaint took place in australia.This incident did not take place in the usa, but as co-reported.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4), incident occurred in australia: "pt had a brachial plexus block placed during surgery on the (b)(6) 2025.The catheter was for removal on (b)(6) 2025.On removal by nursing staff the plastic separated from the metal coil and the coil remained stuck in the patients wound.The metal was then removed by the surgeons and an x-ray was performed.I have not yet heard the results of x-ray.

Brand Name
INFILTRALONG SET 700
Common Device Name
INFILTRALONG SET 700_CATHETER, CONDUCTION, ANESTHETIC
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key21916576
Report Number9611612-2025-00011
Device Sequence Number21031698
Product Code BSO
UDI-Device Identifier04048223049624
UDI-Public04048223049624
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBA110113
Device Catalogue Number001158-30C
Device Lot Number1563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown